MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of ascps0098 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the safety lock was broken.No other information was provided.
 
Additional Manufacturer Narrative
6/26/2019 - the following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), labeling, applicable manufacture records, and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a broken safety is unconfirmed since the problem could not be reproduced.One 20 ga x 0.75 in miniloc infusion set was returned for investigation.The safety mechanism was returned partially advanced.An end cap was attached to the luer.No apparent damage was observed on the safety mechanism housing or needle shaft.The sample was flushed with water using a 12 ml syringe and was patent to infusion.The sample was pressurized, and no leaks were observed.The safety mechanism was able to be successfully activated over the needle tip and locked into place.Since functional testing of the device revealed no apparent issues, the complaint is unconfirmed.The instructions for use state, "stabilize the port by securely holding the powerloc finger tabs down; firmly pull the wings up until you hear or feel a ¿click¿ and visually observe the orange dot.".
 
Event or Problem Description

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8697381
Report Number3006260740-2019-01654
Device Sequence Number11351548
Product Code FPA
UDI-Device Identifier00801741048784
UDI-Public(01)00801741048784
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-75
Device Lot NumberASCPS0098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Event Location Hospital
Initial Date Received by Manufacturer 05/24/2019
Supplement Date Received by Manufacturer06/26/2019
Initial Report FDA Received Date06/13/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1